MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE SOLO PRIMARY CUT SIZE; ATTUNE INSTRUMENTS : SINGLE USE/KIT

DEPUY IRELAND - 9616671 ATTUNE SOLO PRIMARY CUT SIZE; ATTUNE INSTRUMENTS : SINGLE USE/KIT
Model Number 2544-00-100
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Code Available (3191)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the screw and washer came out of the right tibial cutting guide on the right side.All pieces were retrieved from the patient and this did not delay surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE SOLO PRIMARY CUT SIZE
Common Device Name
ATTUNE INSTRUMENTS : SINGLE USE/KIT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10656941
Report Number1818910-2020-21875
Device Sequence Number3528885
Product Code LXH
UDI-Device Identifier10603295129844
UDI-Public10603295129844
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2544-00-100
Device Catalogue Number254400100
Device Lot NumberJ87Y07
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/17/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date11/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1